Letters in Mathematical Physics

, Volume 15, Issue 2, pp 119–127 | Cite as

A non-Abelian Higgs model on the lattice in terms of a complete system of gauge invariants

  • Jerzy Kijowski
  • Gerd Rudolph
Article

Abstract

In this Letter we investigate the lattice version of a certain non-Abelian Higgs model, the theory of a SU(2)-gauge field interacting with a matter field in the adjoint representation.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    WilsonK. G., Phys. Rev. D10, 2445 (1974).Google Scholar
  2. 2.
    KijowskiJ. and RudolphG., Rep. Math. Phys. 21, 309 (1985).Google Scholar
  3. 3.
    KijowskiJ. and RudolphG., JGP 2, 25 (1985).Google Scholar
  4. 4.
    KijowskiJ. and RudolphG., Phys. Rev. D31, 856 (1985).Google Scholar
  5. 5.
    GribovV. N., Nucl. Phys. B139, 1 (1978).Google Scholar
  6. 6.
    SingerI. M., Commun. Math. Phys. 60, 7 (1978).Google Scholar
  7. 7.
    RudolphG., in Topics in Quantum Field Theory and Spectral Theory, Akad. d. Wiss. d. DDR, Karl-Weierstrass-Inst. f. Math., Berlin, 1986.Google Scholar
  8. 8.
    BarutA. and RaczkaR., Theory of Group Representations and Applications, PWN, Warsaw (1977).Google Scholar

Copyright information

© Kluwer Academic Publishers 1988

Authors and Affiliations

  • Jerzy Kijowski
    • 1
  • Gerd Rudolph
    • 1
  1. 1.Naturwissenschaftlich-Theoretisches ZentrumKarl-Marx-UniversitätLeipzigGermany
  2. 2.Institute for Theoretical PhysicsPolish Academy of SciencesWarsawPoland

Personalised recommendations